Search - Archive ouverte HAL Access content directly

Filter your results

15 Results
Deposit type : Notice

A generic construction for high order approximation schemes of semigroups using random grids

Aurélien Alfonsi , Vlad Bally
Numerische Mathematik, 2021, ⟨10.1007/s00211-021-01219-2⟩
Journal articles hal-02406433v1

Convergence of metadynamics: discussion of the adiabatic hypothesis

Benjamin Jourdain , Tony Lelièvre , Pierre-André Zitt
Annals of Applied Probability, 2021, 31 (5), pp.2441-2477. ⟨10.1214/20-AAP1652⟩
Journal articles hal-02104961v1

Non-existence of Yamabe minimizers on singular spheres

Kazuo Akutagawa , Ilaria Mondello
Preprints, Working Papers, ... hal-03147250v1

Generalized Bessel functions of dihedral-type: expression as a series of confluent Horn functions and Laplace-type integral representation

L. Deleaval , N. Demni
Ramanujan Journal, 2021, 54 (1), pp.197-217. ⟨10.1007/s11139-019-00234-0⟩
Journal articles hal-02634680v1

Set-valued classification -- overview via a unified framework

Evgenii Chzhen , Christophe Denis , Mohamed Hebiri , Titouan Lorieul
Preprints, Working Papers, ... hal-03154625v1

Generalized Bessel functions of dihedral-type: expression as a series of confluent Horn functions and Laplace-type integral representation

Luc Deleaval , Nizar Demni
Journal articles hal-03170450v1

Construction of Boltzmann and McKean Vlasov type flows (the sewing lemma approach)

Aurélien Alfonsi , Vlad Bally
Preprints, Working Papers, ... hal-03241604v1

A Moser/Bernstein type theorem in a Lie group with a left invariant metric under a gradient decay condition

Ari Aiolfi , Leonardo Bonorino , Jaime Ripoll , Marc Soret , Marina Ville et al.
Preprints, Working Papers, ... hal-03325228v1

Markov Renewal and Piecewise Deterministic Processes

Christiane Cocozza-Thivent
Springer International Publishing, 100, 2021, Probability Theory and Stochastic Modelling, ⟨10.1007/978-3-030-70447-6⟩
Books hal-03540076v1

Lattices with finite renormalized coulombian interaction energy in the plane

Yuxin Ge , Etienne Sandier
Tunisian Journal of Mathematics, 2021, 3 (1), pp.93-120. ⟨10.2140/tunis.2021.3.93⟩
Journal articles hal-03366336v1

Limits of manifolds with a Kato bound on the Ricci curvature

Gilles Carron , Ilaria Mondello , David Tewodrose
Preprints, Working Papers, ... hal-03143374v1

On a sum involving the Mangoldt function

Jing Ma , Jie Wu
Periodica Mathematica Hungarica, In press, 83 (1), pp.39-48. ⟨10.1007/s10998-020-00359-6⟩
Journal articles hal-02991217v1

Furstenberg Systems of Bounded Multiplicative Functions and Applications

Nikos Frantzikinakis , Bernard Host
International Mathematics Research Notices, 2021, IMRN 2021 (8), pp.6077-6107. ⟨10.1093/imrn/rnz037⟩
Journal articles hal-02501885v1

Belief and adherence to COVID 19-lockdown restrictions in patients with asthma versus other chronic diseases: results from a cross-sectional survey nested in the ComPaRe e-cohort, in France

Camille Taillé , Nicolas Roche , Florian Tesson , Coralie Tardivon , Viet-Thi Tran et al.
Journal of Asthma, 2021, pp.1-10. ⟨10.1080/02770903.2021.1941091⟩
Journal articles hal-03276481v1

Homeomorphic subsurfaces and the omnipresent arcs

Federica Fanoni , Tyrone Ghaswala , Alan Mcleay
Annales Henri Lebesgue, In press
Journal articles hal-02981757v1